MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE CLARIS EP-4 CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE CLARIS EP-4 CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H403023
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During a pvi ablation procedure, it was unable to establish connection to the simulator.The power supply and connected cables were checked but the issue persisted.The procedure was cancelled due to these issues.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ ep-4¿ cardiac stimulator was received into the lab for analysis.  it was also verified all connectors, switches and labels are free of physical damage.All mounting hardware was secured and all socketed ic (integrated circuit) components were fully seated.Preliminary measurements confirmed system voltages to be within the specified limits and no discoloration of the power supply wiring connector was observed.It was also confirmed that the stimulator failed to successfully execute the post and communicate with the ep-4 touchscreen pc, which confirms the reported issue.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information provided to abbott and the investigation performed, the root cause of the reported communication issue was isolated to abnormal functionality of the microprocessor.

Brand Name
WORKMATE CLARIS EP-4 CARDIAC STIMULATOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key11144323
Report Number2184149-2020-00236
Device Sequence Number13662260
Product Code DQK
UDI-Device Identifier05414734030236
UDI-Public05414734030236
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH403023
Device Catalogue NumberH403023
Device Lot Number6315486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date01/10/2021
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;